# SDR SWAA2012102508845

- Difficulty date: October 22, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,237 hours, 62,190 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 9638M57P21
- Part serial: WYG84862
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN NR 1 ENGINE ROLLED BACK AT FL350 DURING CROSSFEED.  CROSSFEED VALVE APPEARED TO BE FUNCTIONING NORMALLY.  SHUT NR 1 DOWN USING ENGINE FAILURE CHECKLIST DUE TO UNRESPONSIVE THROTTLE.  REMOVED AND REPLACED MEC AND PUMP PER MT.
